# SDR 2010FA0001085

- Difficulty date: October 6, 2010
- Submitted: October 7, 2010
- Operation: General aviation
- Aircraft: N181CG
- Make and model: Beech E-90
- Aircraft serial: LW225
- Aircraft time: 7,528 hours, 8,385 cycles
- Engine: Pwa PT6A27
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Rt Nacelle
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: E, B, A

## Discrepancy

FIRE WARNING ON RT ENGINE WITH NO SUPPORTING EVIDENCE OF ACTUAL FIRE.  CHECKLIST COMPLIED WITH AND PRECAUTIONARY LANDING ACCOMPLISHED.
